MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE STRYKER AHTO TUBE SET WITH TIP PACKAGING; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

STRYKER ENDOSCOPY-SAN JOSE STRYKER AHTO TUBE SET WITH TIP PACKAGING; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Catalog Number 0250070620
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the package contaminated.
 
Additional Manufacturer Narrative
The device was not returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: package contaminated.Probable root cause: 1.Incorrect or inadequate packaging.2.Severe shipping conditions.3.User error.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the package contaminated.

Brand Name
STRYKER AHTO TUBE SET WITH TIP PACKAGING
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24300023
Report Number0002936485-2026-00074
Device Sequence Number10382003
Product Code GCX
UDI-Device Identifier37613327061650
UDI-Public37613327061650
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070620
Device Lot Number25171FG2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown